Thread: Kexing Fitropin???????????????
05-20-2005, 08:42 PM #1
I.m on week 3 of my fitropin and I noticed red welts showing up at the beginning of this week. I have been doing all my injects sub-q in my stomach. Now I have switched to im in my shoulders. Anyone know what this means and what I should do. I can't go around all summer with welts on my stomach, might bring up some question while I'm at the lake.
05-20-2005, 09:51 PM #2
05-20-2005, 11:19 PM #3Junior Member
- Join Date
- Feb 2005
from what i hear the fitropin does that to people i think it has to do with it being 192 amino acid instead of 191 like jinos are.
05-21-2005, 12:03 AM #4
Yes, i hear that happens to about 10% of the poepl who uses it, and I believe it is cause by your body building anti-bodies to the GH since kexing happens to be 192aa
05-21-2005, 04:01 AM #5
There has been many reports/discussions regards to this, and I also belive this effect has something to do with the HGH being 192aa.
Last edited by Gear; 05-21-2005 at 04:03 AM.
05-21-2005, 05:00 AM #6
ive used jino and kexing and they both do the same thing to me. ive been using kexing for around a month and a half at 6iu's a day but just had to lower it to 3iu's because my wrists were killing me and my hands are always numb. im about to switch to jno now for about 2 months then back to kexing. i just like to switch it up
05-21-2005, 05:02 AM #7
the welts are from the water. make sure when your shooting the needle is all the way in. i never had red spots from kexing but it happened with jino the first time i used it and i think it was because i was only going half way in.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)